# SDR USAASA01015

- Difficulty date: April 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY EXIT LIGHT AT ROW 6 WILL NOT ILLUMINATE.  FOUND BROKEN WIRE AT CONNECTOR 5751VC AND REPAIRED SAME.  (M)
